# SDR SWAA2012071205709

- Difficulty date: July 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 54,803 hours, 44,556 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN FWD WINDOW ARCED.  REMOVED AND REPLACED WINDOW AND HEAT CONTROLLER PER MM.
